Erratum

A stochastic Gaussian beam (Journal of Mathematical Physics (1973) 14 (84))

G. C. Papanicolaou, D. McLaughlin, R. Burridge

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1152
Number of pages1
JournalJournal of Mathematical Physics
Volume14
Issue number8
StatePublished - 1973

Fingerprint

Gaussian Beam
Physics
physics

ASJC Scopus subject areas

  • Organic Chemistry

Cite this

Erratum : A stochastic Gaussian beam (Journal of Mathematical Physics (1973) 14 (84)). / Papanicolaou, G. C.; McLaughlin, D.; Burridge, R.

In: Journal of Mathematical Physics, Vol. 14, No. 8, 1973, p. 1152.

Research output: Contribution to journalArticle

@article{a940dd255fd642449de354c7c71e276f,
title = "Erratum: A stochastic Gaussian beam (Journal of Mathematical Physics (1973) 14 (84))",
author = "Papanicolaou, {G. C.} and D. McLaughlin and R. Burridge",
year = "1973",
language = "English (US)",
volume = "14",
pages = "1152",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "8",

}

TY - JOUR

T1 - Erratum

T2 - A stochastic Gaussian beam (Journal of Mathematical Physics (1973) 14 (84))

AU - Papanicolaou, G. C.

AU - McLaughlin, D.

AU - Burridge, R.

PY - 1973

Y1 - 1973

UR - http://www.scopus.com/inward/record.url?scp=36849102876&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36849102876&partnerID=8YFLogxK

M3 - Article

VL - 14

SP - 1152

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 8

ER -